# SDR SWAA2023082486619

- Difficulty date: August 7, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION BREAK PANEL IS CRACKED AT BS 540; RBL 1; WL 208<[01] REMOVED AND INSTALLED NEW BREAK PANEL AT WING CENTER SECTION BS 540; PER SRM 51-40-02 AND DWG 143A0060.;[02] VERIFIED CORRECTIVE ACTION #1. VERIFIED MEASUREMENTS.
